advertisement
Question
Posted by: Pearl | 2009/09/02

Terribly painful period pains

I never suffered from period pains before and I am on the loop I been on it for two years and I had a bit of discomfort at the begining but it was fine afterwards. This month I have these really painful period pains I don' t know what induced them. Two weeks ago I started taking Duromine I checked all the side effects it doesn' t say anything about period pains. I was considering going to see a gynea, is it advisable durihng the period or should I go after? Help

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Duromine should not cause painful periods. If the period is pover and the pain has subsided, you could wait and see what happens next month unless you have any other symptoms..

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement